Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Platinum007

How old are you and what level of fatigue are you experiencing?

I have a theory that the older you are, the less likely you are to be fatigued or sore from accutane. I think the younger, growing people get the fatigue side effect more than the older patients.

I'm 40 and no fatigue or extra soreness.

I have, ever since I turned 35 or so, pain somewhere on my body every day. It's not any worse on accutane so far. Again, I may change my tune in a few months but for now, I'm ok.

Platinum

Share this post


Link to post
Share on other sites

You've been on accutane for 5 years??? Maybe I did nor understand this post.....

What are you getting at with the tiredness???????

Does it make you tired, ot opposite??????????

I am not on it now, but I was on it a loooong time so I can't tel.....

I am tired now hee hee, time to shut down till anotherday.:)

Share this post


Link to post
Share on other sites

haha...i'm 17 and ive only been on it for nearly 2 weeks and im sooooooooo tired all the time...my eyes will literally close and i will fall asleep at any time of the day lol its annoying :razz:

Share this post


Link to post
Share on other sites

I took my first course when i was about 15 if i recall correctly, and i experienced extreme fatigue. The last course i took at 31, no fatigue at all. I was sore both times, but the recent course the soreness disappeared when i started taking fish oil.

Share this post


Link to post
Share on other sites

I have been sleeping a lot more than usual it seems and generally feel like I have less energy. Before starting accutane I was running 3 miles 3 times a week. I struggle to do 2 now before I get exhausted. I'm 21 BTW. I can't say accutane is to blaim, but the tiredness started around the same time.

Share this post


Link to post
Share on other sites

Not sure if accutane is the cause but I am 18 and my symptoms are:

..much more tired. I sleep 11 hours and I still struggle to open my eyes

..when I lay down, it feels like someone is sitting on me and squeezing my organs near my lower back. I feel like my lungs are being compressed and it takes a while for the pressure to go away

..I've had some hip problems, they always pop..but for the past 3 days, its feels like I have a knife in my hip socket.

Share this post


Link to post
Share on other sites

I'm 39...pre accutane I was VERY active...spinning, running, cycling...

The first few weeks were tough. I had headaches, and enough stomach distress (I have IBS) to keep me home from the gym. Since starting tane, I haven't been to the gym in weeks.

I've had days where I have been exhausted, and my knees have been really achy.

But...I'm starting to feel better. Maybe it took my body awhile to get used to it. I am taking fish oil with the meds.

Share this post


Link to post
Share on other sites

Wow, I think you're on to something here, Platinum!

I'm 48 and I didn't notice any fatigue at all during my course. In fact, when my face cleared up after about 1-1/2 months, I felt energized because I was so encouraged by the good results. I did experience sore heels, though. It was on the back of the heel where the Achilles attaches. There were several others on this site in the 30+ age range who told me they had the same thing. I didn't have any other problems with back or muscle aches, though.

Interesting theory. How did you come up with it?

P&W

Share this post


Link to post
Share on other sites

Interesting theory. How did you come up with it?

P&W

I just kept noticing how the people that complained most of fatigue and pain were young. I also think that us older folks (not that 40 is old since 50 IS the new 30) are used to pain in some shape or form. So a little extra would probably go unnoticed.

Plus, I was wishing soooo hard that fatigue wouldn't be a part of my treatment. I am a total baby when it comes to being tired. Pain I can handle. Fatigue will bring me to the doctor's office every time. I once had to have my husband drive me to the doctor's office because I felt so ill. When the doctor asked what was wrong I simply said, "I am so tired." One even tried to rx me Prozac. He thought I was depressed. Turns out, I just hate being tired. Weird, I know. Goes with the type A thing, I guess. :w00t:

Platinum

Share this post


Link to post
Share on other sites

Im fucked even at midday after a good night of sleep.Definetly the pills...and im exhausted after any physical activity.im in good shape!

Share this post


Link to post
Share on other sites

I'm 22 and have been very fatigued, but I honestly don't know if it is the Accutane or not. Since I had mono about 3 years ago, I have never felt as energetic...

Share this post


Link to post
Share on other sites

I'm 31, and I was always kindof a tired person person before I started accutane, but it's definately gotten worse since I started accutane, but not all the time. I'll go through spurts of a week where I'm do exhausted all the time, and then I'll feel fine for a while.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×